Translator Disclaimer
September 1935 On the representation of a polynomial in a Galois field as the sum of an odd number of squares
Leonard Carlitz
Duke Math. J. 1(3): 298-315 (September 1935). DOI: 10.1215/S0012-7094-35-00121-1
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.1 • No. 3 • September 1935
Back to Top